ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 11, Issue 4 (November 2020)

Volume 11, Issue 4 (November 2020)

Table of Contents

Articles

Rong Hai, Dirk Krueger, Andrew Postlewaite
1177-1214
Philipp Renner, Karl Schmedders
1215-1251
Christian Bayer, Ralph Luetticke
1253-1288
Lilia Maliar, Serguei Maliar, John B. Taylor, Inna Tsener
1289-1323
Michael P. Leung
1325-1347
Chih‐Sheng Hsieh, Lung‐Fei Lee, Vincent Boucher
1349-1390
Michael Keane, Timothy Neal
1391-1429
J. Ignacio García‐Pérez, Sílvio Rendon
1431-1459
Drew D. Creal, Jing Cynthia Wu
1461-1484
Elmar Mertens, James M. Nason
1485-1520


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.